# SDR IPXA2017031615214

- Difficulty date: March 7, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 30,571 hours, 20,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545794
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, MAIN DECK FLOORBOARD 231XFF DELAMINATED. FABRICATED A NEW FLOORBOARD IAW SREO 757-5320-9692-J.
